Morphological changes in the zygomatic arch during growth

この論文をさがす

著者

    • USAMI Akinobu
    • Department of Morphological Biology, Division of Oral Anatomy, Ohu University School of Dentistry
    • ITOH Ichizoh
    • Department of Morphological Biology, Division of Oral Anatomy, Ohu University School of Dentistry

収録刊行物

  • Pediatric dental journal : international journal of Japanese Society of Pediatric Dentistry  

    Pediatric dental journal : international journal of Japanese Society of Pediatric Dentistry 16(2), 179-183, 2006-09-30 

参考文献:  18件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018252901
  • NII書誌ID(NCID)
    AA10809637
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    09172394
  • データ提供元
    CJP書誌 
ページトップへ